| Model Number |
BIO-COMP S-TAK 2.4X 12MM |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On 1st september 2026, it was reported by an arthrex's employee via an email that for 1 unit of ar-1934bcf-24-2, 2.4 mm biocomposite suturetak® suture anchor with one #2 fiberwire® and one #2 tigerwire®, its anchor pulled out during insertion.This was detected during a labial repair surgery on (b)(6) 2026.The procedure was completed successfully by using another new ar-1934bcf-2.There were no patient harm and no secondary procedure needed.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.